# SDR DL73E992274

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Failed
- Location: Apu Bleed
- Part time: 20,232 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER T/O CONFIGURED FOR RIGHT BLEED AND RIGHT PACK OPERATION.  AUTO/STBY/AND MANUAL MODES ATTEMPED.  OUTFLOW VALVE FULL CLOSED FWD OUTFLOW VALVE CLOSED.  FOUND APU BLEED AIR DUCT RUPTURED.  REPLACED SAME.
